MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. TRINICA SELF DRILLING SCREW FIXED, 4.2X16MM; TRINICA(R) SELECT ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE, INC. TRINICA SELF DRILLING SCREW FIXED, 4.2X16MM; TRINICA(R) SELECT ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 07.00811.007
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a distributor received two trinica standard/select screws that were in packages labeled as fixed screws, but were actually variable screws.These were detected upon receipt and there was no patient involvement.This is report two of two for this event.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Additional information in d4: udi number, h4, and h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the packaged screw is a variable screw, although the label states that it is a fixed screw.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to packaging or inspection error.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2023-00384 and 3012447612-2024-00143.
 
Event or Problem Description
It was reported that a distributor received two trinica standard/select screws that were in packages labeled as fixed screws but were actually variable screws.A third screw package was received in which the screw looked to have the incorrect anodize color; however, device evaluation by the manufacturer found the incorrect screw was within the package.These were detected upon receipt and there was no patient involvement.This is report two of three for this event.

Brand Name
TRINICA SELF DRILLING SCREW FIXED, 4.2X16MM
Common Device Name
TRINICA(R) SELECT ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key18240251
Report Number3012447612-2023-00385
Device Sequence Number3225214
Product Code KWQ
UDI-Device Identifier00889024323902
UDI-Public(01)00889024323902(10)ABY
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132012
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number07.00811.007
Device Lot NumberABY
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/29/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic